Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Jittery neck after lifting weights, taking Atenolol and Triam. Diagnosis?

the back of my neck feels jittery as if lifted weights for hours.Its not sore just makes me feel like I am going have an anxiety moment.I do like 500-700 jumping jacks in the weekends. I am 48 yrs old I try to healty 6days out of the week.I eat alot fruits/vegetables/peanuts every week. Oh yes I have a stressful job I should be use to it since I been working since 1981 .Please diagnoss me.I did eat Chiness food after that I felt weird. any motion would make me feel like my brain was relicing chemicals into my back to make me feel lightheaded.I take medication 100mg atenolol and triam 37.5mg a water pill for the last 7 or 6 yrs.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
This is likely to be due to a muscle spas. Rest and hot fomentation will help in relief. You can also get some muscle relaxants prescribed.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor